Is the steroid injection wearing off

Morning... Not a good one for me, As you know i had to stop taking Meloxicam (Nsaid drug) yesterday,I shouldn't think it has anything to do with that,..... But who knows,...........

Last night i was getting a lot of pain in the top part of my arms, I thought shit my shoulder pain is coming back,( Had a injection in them 6 months ago,and i believe they only last 6 months,) And have woke up this morning with pains in the top of them, And also my wrist are really sore again, I was doing so well, Was even able to walk down the stairs properly yesterday, Maybe a bit slow but got there,... So things were looking up,........ I don't think i have over done it, As i am not working and rest quite a bit,.. It's been exactly two weeks today that i had the Im depo- medrone injection, Do you think it could be wearing of already? As i fill i am going back wards...

Thanks hope you are all having a pain free day lots of hugs xxx

10 Replies

oldestnewest
  • Hi Shirley I have sent you a PM but the read this. It may well be stopping the meloxicam why you have more pain also you had a sore tongue a few days ago which can be a side effect of the steroid. I had 2 days Mon & Tues when I felt worse after a good few days and have a chest infection could you be coming down with something as that could also affect the RA

    crisxxx

  • I think it could well be stopping the NSAID... I usually find that the jabs last at least 6 weeks. Polly

  • Thanks Helixhelix, You wouldn't think that just stopping 1 tab would make so much differences, I've had to up my painkiller again now, never mind thanks for your help.

    Take care xx

  • Hi shirl,I bet you it is in line with stopping the tablet,its an inflammatory so I guess it could be why ur experiencing soreness again,from what I read on here although I have never had one,aren't the injections supposed to last a good few weeks ?hoping you feel better tomo after a good nights rest,love Michelle xx

  • Yes michelle that what I thought, but I suppose it depends , some people it doesn't work for at all,

    Its a big set back, hoping the next injection helps,

    Take care xx

  • it will be the nsaids shirl , i know if i had to stop taking nsaids , id be lost .. cant you take any others ?? then youd know if it was or not ?? you shouldnt be just left without any meds ,, if your in pain you need something ...

    HIGH 5 ..

    VOTE ASHLEY :)

    X

  • I'm having to up the Tramadol again, I had got them down to 3 a day, with 8 Paracetamol, But because of my high liver function test, i have to stop them to start on the methotrexate, a early nite for me i think, I should get some sleep as i am also taking Amitriptyline 50mg, But i am really feeling down, I feel as if i have gone back 4 months when the systems were really bad. I think it is any ones game now Andy

    VOTE DAVID OR CHARLIE TO WIN

    Thanks Andy chat soon xx

  • If NSAIDs like meloxicam are actually working for you, then you would expect to notice a significant flare up of pain again within 24-48 hours of stopping them - so I'd say that was pretty conclusive evidence that a) meloxicam had been working, and b) that you have inflammatory disease of some sort. Make sure you report what happened to both GP and rheumatologist as it adds weight to a diagnosis of inflammatory arthritis (particularly PsA or another form of spondyloarthritis)

  • hi shirl thought you where going away.

    shirl are bothe your knees hurting and do you notice you are using one leg more than the other.

    the worst leg i find the opposite shoulder aches the most this may be the same on you.

    what im saying here walking uneaven causes pain up above due to compensating im actualy sure on this cos my mate is the same the knee that is sore the most the opposite shoulder aches the most.

    dont know much about the meds cos im on NOWT yet untill they have a look at sorting me

    which i hope is soon.

  • Hi Minka Rog,me and katie, did go to London to see family, but we only went for the day, Didn't feel like staying over, You like your own bed when you are unwell,.......

    You know what I've never relies-ed that before, but it is true, My right knee has always been worse, But i have always found that my left shoulder hurts more,

    Excellent, What we learn from everyone on this site is just amazing, Thanks Shirl xxx

You may also like...